# SDR UPS04M42514

- Difficulty date: March 27, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft time: 21,028 hours, 5,292 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORIZONTAL STAB LT BARREL NUT HOLE NR 03 FOUND CORROSION AT BOTTOM SIDEWALL & BEARING SURFACE.  CORR REMOVED PER SRM 51-21-01 V2R34, MAT REMOVED 0.030.  SLEEVE BUSHING FAB & INSTALLED PER EO MD11-5510-19409-E.  BARREL NUT HOLE (LT NR 03) REPAIR CUTOUT PER EN-1148-04 (UPS ENGR) & MD11-5510-19409-G.
